Access count of this item: 99

Files in This Item:
File Description SizeFormat 
1563-10.pdf1.11 MBAdobe PDFView/Open
Title: Rotation number for the one-dimensional Schrodinger operator with periodic singular potentials(Spectral and Scattering Theory and Related Topics)
Authors: Niikuni, Hiroaki
Author's alias: 新國, 裕昭
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 124
End page: 140
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.